MAUDE Adverse Event Report: DENTIUM USA IMPLANTIUM; DENTAL IMPLANT

DENTIUM USA IMPLANTIUM; DENTAL IMPLANT
Model Number FX4810MLC
Medical Device Problem Codes Use of Device Problem (1670); Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event 11/18/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported that implant was removed due to failure of osseointegration, approximately 4 months after the implant placement date.Oral hygiene around the implant site was good.Bone quality at surgical site was type 2.During the surgery, local infection was observed.Patient has since recovered.

Brand Name
IMPLANTIUM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key11106141
Report Number3005503242-2020-00227
Device Sequence Number19820926
Product Code DZE
UDI-Device IdentifierD755FX4810MLC0
UDI-PublicD755FX4810MLC0
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberFX4810MLC
Device Catalogue NumberFX4810MLC
Device Lot NumberH21OB543S
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date01/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR